About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 814069, 13 pages
http://dx.doi.org/10.1155/2012/814069
Research Article

Pattern Formation in a Cross-Diffusive Ratio-Dependent Predator-Prey Model

1Chengdu Institute of Computer Application, Chinese Academy of Sciences, Chengdu 610041, China
2School of Foreign Language, Wenzhou University, Wenzhou 325000, China
3College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 29 September 2012; Accepted 3 November 2012

Academic Editor: Yonghui Xia

Copyright © 2012 Xinze Lian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinze Lian, Yanhong Yue, and Hailing Wang, “Pattern Formation in a Cross-Diffusive Ratio-Dependent Predator-Prey Model,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 814069, 13 pages, 2012. doi:10.1155/2012/814069